Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Ideals in group algebras

Authors: Pasquale Porcelli and H. S. Collins
Journal: Bull. Amer. Math. Soc. 75 (1969), 83-84
MathSciNet review: 0238996
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 116199
  • 2. E. Hewitt, The ranges of certain convolution operators, Math. Scand. 15 (1964), 147-155. MR 187016
  • 3. P. Porcelli, Linear spaces of analytic functions, McGraw-Hill, New York, 1966. MR 259581
  • 4. W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 152834
  • 5. N. T. Varopoulos, Sur les formes positive d'une algebre de Banach, C. R. Acad. Sci. Paris 254 (1964), 2465-2467. MR 194915

Additional Information


American Mathematical Society